Connect with others who understand.

sign up log in
About MyMyelomaTeam
Real members of MyMyelomaTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Anyone Experiencing Abdominal Pain To The Touch And At Times Surging Pain From Velcade Shots In The Stomach?

Anyone Experiencing Abdominal Pain To The Touch And At Times Surging Pain From Velcade Shots In The Stomach?

A MyMyelomaTeam Member said:

My husband gets Velcade once a week subqutaneously on back of arm. Be sure the nurse puts it in very slowly. If it goes in too fast, you will get chest and abdomunal pain several hours later. As for aspirin, our oncologist recommended lowdose (81 mg)to prevent blood clots, yet another possible side effect.

posted over 2 years ago
A MyMyelomaTeam Member said:

I've only had one Valcade shot so far and that was sub cutaneous in the back of my upper arm. Didn't hurt. VAlcade can cause neuropathy. I already have that so I 'm not sure if today 's pain tinges are my usual ones or from the Valcade. Ask you oncologist or the oncol. nurses for appropriate pain control meds. Not supposed to use aspirin while on Valcade.

posted over 2 years ago
A MyMyelomaTeam Member said:

They told me the same thing, but thankfully it worked better and was less painful for me. It still left my arm sore for a couple of days, but didn’t cause the issues it was causing with my stomach.

posted over 2 years ago
A MyMyelomaTeam Member said:

Sorry 😐 but yes it hurts and once a part of the abdomen got all purple, I ask if it could be in the arm and they told it would be too painful

posted over 2 years ago
A MyMyelomaTeam Member said:

u r blessed

posted 7 months ago
Already a Member? Log in